OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4352

Title: On a family of topological invariants similar to homotopy groups
Authors: Caetano, A. P.
Picken, R. F.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. P. Caetano and R. F. Picken, "On a family of topological invariants similar to homotopy groups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 81-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: The intimacy relation between smooth loops, which is a strong homotopy relation, is generalized to smooth maps defined on the n-cube, leading to a family of groups similar to the classical homotopy groups. The formal resemblance between the two families of groups is explored. Special attention is devoted to the role of these groups as topological invariants for manifolds and as tools for describing geometrical structures defined on manifolds such as bundles and connections.
URI: http://hdl.handle.net/10077/4352
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
CaetanoPickenRendMat30.pdf222.82 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.